For those of you who have seen my posts on the sudden switch to hyperthyroidism from hypothyroidism, I may have just come up with my answer. I am very chemically sensitive, and I have been getting physical therapy on my shoulder and knee for about a month now. They have been using dexamethasone with stimulation on both areas, and I felt the doses were small enough that I could handle it. I've been so puzzled by when my symptoms of the hyperthyroid started that I decided to really dig into my head and think. I realized that they coincided with the beginning of the use of the "d". The day that they came on like gangbusters was in the afternoon after a morning treatment. I think it was just enough built up over time to tip the scales. I checked my big prescription info book, and sure enough....possible side effect....excessive thyroid function. They also listed symptoms of overdose and I had about four of those symtpoms. So...I can't be sure but I think since I was so close to the bottom of the TSH range anyway, that this may be the culprit that threw me over. Anyway, no more dexamethasone! I should have known better, I have never been able to take steroids without reactions. We'll wait it out and see. Sorry for the long post, but everyone has been so good to help me, I wanted you all to know what I've come up with and to warn sensitive people away from "d".
Posts You May Be Interested In